Further generalization of symmetric multiplicity theory to the geometric case over a field

Isaac Cinzori, Charles R. Johnson, Hannah Lang, Carlos M. Saiago

Research output: Contribution to journalArticlepeer-review

Abstract

Using the recent geometric Parter-Wiener, etc. theorem and related results, it is shown that much of the multiplicity theory developed for real symmetric matrices associated with paths and generalized stars remains valid for combinatorially symmetric matrices over a field. A characterization of generalized stars in the case of combinatorially symmetric matrices is given.

Original languageEnglish
Pages (from-to)31-35
Number of pages5
Journalspecial matrices
Volume9
Issue number1
DOIs
Publication statusPublished - 1 Jan 2021

Keywords

  • Combinatorially symmetric matrix
  • Eigenvalue
  • Generalized star
  • Geometric multiplicity
  • Graph of a matrix
  • Path

Fingerprint

Dive into the research topics of 'Further generalization of symmetric multiplicity theory to the geometric case over a field'. Together they form a unique fingerprint.

Cite this